Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 4, 2014, 9:16 PM CST for Choctaw County, Washington County, Alabama; Wayne County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2014, 9:16 PM CST (03:16 UTC)
- Expired
- Feb 4, 2014, 10:00 PM CST
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Choctaw County, AL, Washington County, AL, Wayne County, MS
The radar
The Mobile radar (KMOB), 118 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 586 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS54 KMOB 050316
SVRMOB
ALC023-129-MSC153-050400-
/O.NEW.KMOB.SV.W.0001.140205T0316Z-140205T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
916 PM CST TUE FEB 4 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
NORTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1000 PM CST
* AT 911 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 12 MILES SOUTHWEST OF WAYNESBORO...OR
5 MILES SOUTHWEST OF CLARA...AND MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CLARA... BUCKATUNNA...
TOXEY... SILAS... GILBERTOWN...
MILLRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3204 8825 3184 8816 3181 8818 3176 8815
3176 8812 3166 8808 3165 8809 3161 8808
3159 8806 3144 8878 3165 8879
TIME...MOT...LOC 0315Z 246DEG 40KT 3153 8868
$$2 follow-up statements
724
WWUS54 KMOB 050348
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CST TUE FEB 4 2014
MSC153-050356-
/O.CAN.KMOB.SV.W.0001.000000T0000Z-140205T0400Z/
WAYNE MS-
948 PM CST TUE FEB 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE COUNTY IS
CANCELLED...
THE STORM CAPABLE OF PRODUCING DAMAGING WINDS HAS MOVED EAST OF THE
COUNTY.
LAT...LON 3184 8816 3181 8818 3175 8815 3176 8812
3166 8808 3165 8809 3161 8808 3159 8806
3151 8845 3177 8847 3187 8847 3204 8825
TIME...MOT...LOC 0346Z 246DEG 40KT 3167 8831
$$
ALC023-129-050400-
/O.CON.KMOB.SV.W.0001.000000T0000Z-140205T0400Z/
CHOCTAW AL-WASHINGTON AL-
948 PM CST TUE FEB 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CST
FOR NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW COUNTIES...
AT 944 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH WAS LOCATED NEAR DUNBAR...OR 14 MILES NORTH
OF CHATOM...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE...SILAS AND GILBERTOWN.
SEEK SAFE SHELTER INDOORS UNTIL STORMS HAVE PASSED.
LAT...LON 3184 8816 3181 8818 3175 8815 3176 8812
3166 8808 3165 8809 3161 8808 3159 8806
3151 8845 3177 8847 3187 8847 3204 8825
TIME...MOT...LOC 0346Z 246DEG 40KT 3167 8831
$$977
WWUS54 KMOB 050357
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
957 PM CST TUE FEB 4 2014
ALC023-129-050406-
/O.EXP.KMOB.SV.W.0001.000000T0000Z-140205T0400Z/
CHOCTAW AL-WASHINGTON AL-
957 PM CST TUE FEB 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON AND
SOUTHWESTERN CHOCTAW COUNTIES WILL EXPIRE AT 1000 PM CST...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS...AND THE WARNING WILL BE ALLOWED TO EXPIRE AT
1000 PM CST.
LAT...LON 3184 8816 3181 8818 3175 8815 3176 8812
3166 8808 3165 8809 3161 8808 3159 8806
3151 8845 3177 8847 3187 8847 3204 8825
TIME...MOT...LOC 0356Z 246DEG 40KT 3171 8819
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 4, 6:20 PM CST, 2 hours 56 minutes earlier.
Area forecast discussion, Feb 4, 6:20 PM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
620 PM CST TUE FEB 4 2014
.AVIATION UPDATE...(05/00Z ISSUANCE)...PREDOMINANTLY IFR TO LIFR
CONDITIONS EXPECTED TO CONTINUE THROUGH THE NIGHT AS THE MOIST LOW
LEVEL SOUTHERLY FLOW PERSISTS OVER THE REGION. A COLD FRONT WILL
PUSH ACROSS THE AREA EARLY WEDNESDAY MORNING PRODUCING SHOWERS AND
ISOLATED THUNDERSTORMS AND SCOURING OUT THE LOW STRATUS AND FOG.
CONDITIONS SHOULD REBOUND INTO VFR BY MID TO LATE MORNING AND A NWLY
TO NLY SURFACE WIND FLOW WILL PREVAIL BEHIND THE FRONT THROUGH THE
DAY WEDNESDAY. /08 JW
**************************PREVIOUS DISCUSSION***********************
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...MAIN CONCERN MAINLY
FOR TONIGHT WILL BE CONTINUATION OF DENSE FOG ALONG THE COAST
SPREADING INLAND AGAIN OVERNIGHT AND EARLY WED MORNING. NEAR THE
COAST AND OVER EASTERN SECTIONS OF THE CWFA SFC DEWPTS HAVE INCREASED
TO THE LOWER TO MIDDLE 60S AS SFC WINDS CONTINUE VEER TO THE SOUTH
GENERALLY ALONG AND SOUTH OF A WARM FRONT MOVING ONSHORE THIS
AFTERNOON. THIS PATTERN WILL CONTINUE THROUGH ABOUT 09Z WED FOLLOWED
BY THE PASSAGE OF A COLD FRONT MOVING EAST ACROSS THE REGION. AHEAD
AND ALONG THE FRONT RAIN CHANCES INCREASE BEGINNING LATER THIS
EVENING CONTINUING THROUGH ABOUT 12Z WED THEN TAPERING OFF FROM WEST
TO EAST THROUGH MIDDAY WED. LATEST MODEL GUIDANCE STILL DEPICTS
RESIDUAL MOISTURE IN THE WAKE OF THE FRONT RESULTING IN POCKETS OF
LIGHT RAIN WITH MOSTLY CLOUDY SKIES FOR MOST AREAS THROUGH MIDDAY
MORNING WED. THE BEST MID LEVEL FORCING OR LIFT MOVES NORTHEAST ALONG
THE FRONT MOSTLY TO THE WEST AND NORTH OF THE CWFA LATER TONIGHT AND
EARLY WED LEADING TO A BETTER CHANCE FOR THUNDERSTORMS WEST AND NORTH
OF THE CWFA THROUGH TONIGHT. WITH THIS WILL CONTINUE TO MENTION
SHOWERS WITH ISOLATED OR EMBEDDED THUNDERSTORMS THROUGH TONIGHT WITH
NO MENTION OF ANY SEVERE WEATHER. RAINFALL TOTALS WILL GENERALLY
RANGE FROM .5 TO .75 INCHES THROUGH TONIGHT WITH LOCALLY HIGHER
AMOUNTS POSSIBLE BUT NOT EXCEEDING 2 INCHES. FOR WED AFTERNOON SKIES
CLEAR FROM WEST TO EAST WITH A MODERATE NORTHWESTERLY WIND AT THE
SFC. AS FOR TEMPS WILL USE A BLEND OF THE MAV AND MET GUIDANCE GOING
A TAD LOWER NEAR THE IMMEDIATE COAST TONIGHT DUE TO THE COOLER NEAR
SHORE WATERS. LOWS WILL RANGE FROM THE MIDDLE TO UPPER 40S GENERALLY
WEST OF THE I-65 CORRIDOR AND IN THE LOWER TO MIDDLE 50S FURTHER TO
THE EAST INLAND AND THE UPPER 50S TO LOWER 60S NEAR THE COAST. HIGHS
WED WILL RANGE FROM THE LOWER TO MIDDLE 50S TO THE NORTH AND THE
UPPER 50S TO MIDDLE 60S CLOSER TO THE COAST. THE HIGHEST TEMPS WILL
LIKELY OCCUR EARLY IN THE DAY THEN GRADUALLY FALL THROUGH THE
AFTERNOON HOURS. 32/EE
THE COLD FRONT WILL BE LOCATED WELL SOUTH OF THE AREA WEDNESDAY NIGHT
AS A 1042 MB HIGH OVER THE CENTRAL PLAINS RIDGES INTO THE SOUTHEAST
STATES. WHILE MUCH COLDER LOWS ARE FORECAST...WE DID NOT GO QUITE AS
COLD AS THE MAV GUIDANCE DUE TO THE POTENTIAL FOR MID TO HIGH LEVEL
CLOUD COVER AND THE FACT WINDS WILL LIKELY NOT DECOUPLE GIVEN THE
LOCATION OF THE HIGH SO FAR TO OUR NORTHWEST. LOW TO MID 30S ARE
EXPECTED OVER MOST OF THE AREA...WITH A FEW SPOTS OVER FAR INLAND SW
AL/SE MS POTENTIALLY REACHING THE UPPER 20S.
A SHORTWAVE THAT IS CURRENTLY MOVING INTO CALIFORNIA IS FORECAST TO
QUICKLY MOVE THROUGH THE WESTERLY MID LEVEL FLOW AND MOVE INTO THE
MIDSOUTH BY THURSDAY AFTERNOON. THE ECMWF MAINTAINS A STRONGER
SHORTWAVE AND A BETTER CHANCE OF OVERRUNNING LIGHT RAIN.
MEANWHILE...THE GFS QUICKLY SHEARS THE SYSTEM OUT AND KEEPS THE
WEATHER DRY. WILL MAINTAIN A SLIGHT CHANCE OF RAIN THURSDAY INTO
THURSDAY EVENING TO ACCOUNT FOR THIS FEATURE...ESPECIALLY SINCE THE
SREF STILL SHOWS A 30-40% CHANCE OF MEASURABLE RAIN. THURSDAY HIGHS
WILL STRUGGLE TO CLIMB OUT OF THE UPPER 40S/LOWER 50S. LOWS THURSDAY
NIGHT SHOULD DROP BACK DOWN INTO THE LOW TO MID 30S FOR MOST
LOCATIONS AS CLOUDS CLEAR LATE. 34/JFB
.LONG TERM (FRIDAY THROUGH TUESDAY)...MODEL GUIDANCE IS STRUGGLING
WITH THE TIMING AND STRENGTH OF SHORTWAVES APPROACHING FROM THE WEST
IN THE FAST SEMI-ZONAL UPPER FLOW FOR THE END OF THE WEEK INTO THE
WEEKEND. THE ECMWF CONTINUES TO BE MUCH MORE ROBUST WITH PRECIP
POTENTIAL...ESPECIALLY IN THE FRIDAY NIGHT/SATURDAY TIME FRAME. DID
NOT MAKE MANY CHANGES TO THE FORECAST FOR NOW...GIVEN THE
UNCERTAINTY...AND WILL MAINTAIN RAIN CHANCES FRIDAY NIGHT THROUGH
SATURDAY NIGHT. THE END OF THE WEEKEND INTO EARLY NEXT WEEK LOOKS DRY
AND COOLER AS THE UPPER FLOW BECOMES MORE WNW-NW AND CANADIAN HIGH
PRESSURE BUILDS INTO THE REGION. 34/JFB
&&
.AVIATION (18Z ISSUANCE)...MAINLY LIFR TO IFR CONDITIONS THROUGH
ABOUT 05.12Z FOLLOWED BY LIFR TO MVFR CONDITIONS THROUGH 05.18Z. WITH
A WARM FRONT MOVING ONSHORE THIS AFTERNOON SOME SITES HAVE CLEARED
OFF TO VFR CONDITIONS THOUGH THESE CONDITIONS WILL LIKELY CONTINUE
ONLY UNTIL SUNSET. LOW CEILINGS AND DENSE FOG WILL THEN PREVAIL
THROUGH EARLY WED MORNING AHEAD OF A COLD FRONT APPROACHING FROM THE
WEST. AHEAD AND ALONG THE FRONT SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED MOVING ACROSS THE REGION LATE THIS EVENING AND OVERNIGHT
THEN CLEARING FROM WEST TO EAST WED MORNING. WINDS WILL CONTINUE FROM
THE SOUTHEAST AT 6 TO 12 KNOTS THIS AFTERNOON SHIFTING SOUTH THIS
EVENING AND OVERNIGHT THEN SHIFTING SOUTHWEST TO NORTHWEST NEAR
SUNRISE INCREASING TO 12 TO 16 KNOTS THROUGH MIDDAY WED. HIGHER WINDS
GUSTS WILL BE LIKELY BE WED AFTERNOON. 32/EE
&&
.MARINE...MAIN CONCERN FOR TONIGHT AND VERY EARLY WED CONTINUES TO
BE WIDESPREAD DENSE FOG FOR THE NEAR SHORE WATERS STRETCHING OUT
ABOUT 20 TO 30 MILES. PATCHY AREAS OF FOG POSSIBLE DENSE AT TIMES
WILL ALSO BE POSSIBLE FURTHER OFFSHORE THROUGH EARLY WED MORNING. BY
WED MORNING JUST BEFORE SUNRISE FOG SHOULD BEGIN TO CLEAR GENERALLY
FROM WEST TO EAST AS A SURFACE COLD FRONT MOVES ACROSS THE REGION. A
MODERATE TO STRONG NORTHWESTERLY FLOW IS EXPECTED IN THE WAKE OF THE
FRONT...BUILDING LATE WED AFTERNOON THROUGH THU MORNING AS DEEPER
SURGE OF COLDER AIR PUSHES DOWN FROM THE NORTH. WE WILL LIKELY SEE
WINDS IN THE 15 TO 20 KNOT RANGE AHEAD AND BEHIND THE FRONT TONIGHT
RESULTING IN EXERCISE CAUTION CONDITIONS TONIGHT AND MOST OF THE DAY
ON WED. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED WED NIGHT
INTO THU MORNING WITH STRONGER SURGE OF COLDER AIR. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 51 59 32 49 33 / 90 10 05 20 20
PENSACOLA 58 63 35 50 36 / 90 20 05 20 20
DESTIN 61 65 37 52 39 / 80 20 05 20 20
EVERGREEN 53 58 32 50 33 / 80 20 05 20 20
WAYNESBORO 45 53 29 47 29 / 100 05 05 20 20
CAMDEN 47 53 30 48 30 / 80 20 05 20 20
CRESTVIEW 61 65 34 54 35 / 80 20 05 20 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER
MOBILE...
FL...DENSE FOG ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...
&&Hazardous weather outlook, Feb 4, 4:18 AM CST, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 418 AM CST TUE FEB 4 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 418 AM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST ACROSS THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...AS WELL AS EXTREME SOUTHEAST MISSISSIPPI...UNTIL A COLD FRONT MOVES THROUGH LATE TONIGHT. THE FOG COULD BECOME DENSE ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR. HIGH RAIN CHANCES ARE EXPECTED TONIGHT AS THE COLD FRONT MOVES THROUGH. A FEW THUNDERSTORMS ARE EXPECTED AS WELL...BUT THE POTENTIAL FOR SEVERE STORM DEVELOPMENT IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-051030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 418 AM CST TUE FEB 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL PERSIST OVER THE NEAR SHORE GULF WATERS...BAYS AND SOUNDS UNTIL A COLD FRONT MOVES THROUGH LATE TONIGHT. THE FOG COULD BECOME DENSE AND IMPACT SHIPPING OPERATIONS SUCH AS IN THE MOBILE BAY SHIPPING CHANNEL. MODERATE TO STRONG WINDS MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG OFFSHORE WINDS WILL LIKELY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY THROUGH THURSDAY.
In the hours before
Special weather statement, Feb 4, 8:19 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 819 PM CST TUE FEB 4 2014 MSZ075-050315- PERRY MS- 819 PM CST TUE FEB 4 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 915 PM CST... AT 819 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORM THAT WERE LOCATED FROM ABOUT 17 MILES NORTHWEST TO NEW AUGUSTA...TO ABOUT 25 MILES WEST OF NEW AUGUSTA. THIS LINE WAS MOVING QUICKLY TO THE NORTHEAST AT 50 TO 55 MPH. * LOCATIONS IMPACTED INCLUDE... RICHTON... NEW AUGUSTA... THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED. SEEK SHELTER UNTIL THE STORMS HAVE PASSED. STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WARNING MAY BECOME NEEDED. CONTINUE TO MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA FOR THE LATEST INFORMATION REGARDING THESE APPROACHING STORMS. &&
Special weather statement, Feb 4, 8:48 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 848 PM CST TUE FEB 4 2014 MSZ067-075-076-050345- WAYNE MS-PERRY MS-GREENE MS- 848 PM CST TUE FEB 4 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHEASTERN PERRY AND FAR NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI... THROUGH 945 PM CST... AT 847 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR WAYNESBORO...TO NEAR RICHTON. THIS LINE WAS MOVING QUICKLY TO THE NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... STATE LINE... CLARA... BUCKATUNNA... THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINFALL. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SAFE SHELTER INDOORS UNTIL THE STORMS HAVE PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:32 PM CST | Areal Flood Advisory | MOB | Clarke, Mobile, Washington | 94 days |
| Feb 4, 11:35 PM CST | Special Marine Warning | MOB | 40 min | |
| Feb 5, 4:01 AM CST | Small Craft Advisory | MOB | 44 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.